MathSciNet Relay Station
MathSciNet bibliographic data
MR1313784 11F33 (11F67 11F85 11G20 19F15)
Hida, Haruzo $p$-adic ordinary Hecke algebras for ${\rm GL}(2)$. Ann. Inst. Fourier (Grenoble) 44 (1994), no. 5, 1289–1322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement